Jump to content

Search the Community

Showing results for tags 'venlafaxine cold turkey'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Rocco

    Rocco

    I’m new to this forum. I have been on various antidepressants for 7 years. The first time on citalipram, after a difficult start, my anxiety improved. Subsequently I have tried various antidepressants, usually made me worse but scared to come off. My last episode I was prescribed Venlafaxine, but I developed buzzing in my muscles. It’s hard to describe this sensation, and tinnitus. This generally made me feel anxious. I have been off the Venlafaxine for five weeks now but the buzzing/shakiness is hard to manage. I wondered if anyone was able to advise me on this issue?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy